RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 23–29 (Mi mz3499)  

This article is cited in 1 scientific paper (total in 1 paper)

Unitary subgroup of the multiplicative group of a modular group algebra of a finite abelian $p$-group

A. A. Bovdi, A. A. Sakach


Full text: PDF file (672 kB)

English version:
Mathematical Notes, 1989, 45:6, 445–450

Bibliographic databases:

UDC: 512.48
Received: 12.06.1987

Citation: A. A. Bovdi, A. A. Sakach, “Unitary subgroup of the multiplicative group of a modular group algebra of a finite abelian $p$-group”, Mat. Zametki, 45:6 (1989), 23–29; Math. Notes, 45:6 (1989), 445–450

Citation in format AMSBIB
\Bibitem{BovSak89}
\by A.~A.~Bovdi, A.~A.~Sakach
\paper Unitary subgroup of the multiplicative group of a modular group algebra of a finite abelian $p$-group
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 23--29
\mathnet{http://mi.mathnet.ru/mz3499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019032}
\zmath{https://zbmath.org/?q=an:0688.16008|0674.16007}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 445--450
\crossref{https://doi.org/10.1007/BF01158231}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700015}


Linking options:
  • http://mi.mathnet.ru/eng/mz3499
  • http://mi.mathnet.ru/eng/mz/v45/i6/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bovdi, A, “The group of units of a group algebra of characteristic p”, Publicationes Mathematicae-Debrecen, 52:1–2 (1998), 193  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020